# SDR IXXA08SMN065S

- Difficulty date: February 8, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 92,877 hours, 38,753 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: T/E Flap
- Part time: 92,877 hours, 38,753 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT OUTBOARD FLAP LOWER SKIN FORWARD SHOWS DENTS BETWEEN STATION XF 160.000 - XF 213.000.  PERFORMED DETAILED VISUAL INSPECTION.  NO CRACK NO CORROSION FOUND.  PERFORMED MEASUREMENT DIA 2.00 BY 0.008" DEPTH WITHIN PERMISSIBLE LIMITS.  APPLIED PRO-SEAL.  CLEANED, TREATED, PRIMED AND PAINTED AREA IAW DC8 SRM 51-1-8B, DC8 57-1-0 PAGE 1, DC8 SRM 51-1-9 FIGURE 13B,
